Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sorry...hit enter key by accident. Here...

Posted by Malia on August 17, 1999, at 16:45:33

In reply to Re: high blood pressure/weight gain, posted by Malia on August 17, 1999, at 16:33:47

Thanks for your input Elizabeth! I really appreciate it.

To answer your questions, I started taking 75mg of Effexor for 7 days, increased to 150mg for another 7 days. Saw my cardiologist, and he agreed I should switch (I check my bp regularly, and it did go way up). My psychiatrist switched me to a starting dose (50mg 2x/day) of Serzone. I've only been on it for 6 days now. The next dose will go up to 100mg 2x/day.

I'm overweight. I don't want to say by how much, but I'm not morbidly obese. I have suffered from bulimia 15 years ago, and have had two diagonosed bouts of depression over the past 15 years as well. This is the first time I'm being medicated. I have a tendency to be anxiety-ridden, and have insomnia even more now with the AD's. My eating pattern prior to Effexor was turning into an obsessive/compulsive type of eating behavior. I gained 20lbs over the past 6 months. My father recently died of cancer and it has taken it's toll on me among other problems. I couldn't control my eating due to my depression. After taking the Effexor, I noticed within days that my appetite was practically non-existant. I only ate when I was truly hungry, and would usually "forget" to eat. It was amazing. I'd lost 10 lbs in 2 weeks. Now, I've put on 5 within a week of Serzone. I hear that AD's take awhile to work usually, but with me, I seem to feel everything changing right away. With the Serzone, I'm disappointed. My appetite is changing...I craving a lot of carbohydrates. I have early morning waking with insomnia too. I don't sleep more that 4 hours a night, but I don't feel really fatigued like I would without AD's. I'm really craving the Effexor. I feel the withdrawal most definitely. I don't like it at all, and don't like the Serzone so far. I'm not feeling better...just moodier and agitated all the time.

If anyone wants to add in their opinions or experiences, please do so. Meanwhile, I'll fantasize about the next AD I'll try in order to get it right, or close to it at least.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Malia thread:10188